# SDR HALA20240222049

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 34,972 hours, 5,535 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 34,989 hours, 5,538 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pcu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 MINOR FAULT. REMOVED AND REPLACED ENG#1 PCU PER 73-21-35. FADEC SYS TEST GOOD. OK FOR SVC.
